| Catalog Number |
109161 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Swelling (2091); Tissue Damage (2104)
| Date of Event |
07/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that, 1 year and 5 months after the dental implant was installed in intraoral region #14, its loss of osseointegration was observed.The implant was installed without immediately load and the patient presented bone type ii.